Modelling species distributions using regression quantiles

Vaz, S., Martin, C., Eastwood, P., Ernande, B., Carpentier, A., Meaden, G. and Coppin, F. (2008) Modelling species distributions using regression quantiles. Journal of Applied Ecology, 45 (1). pp. 204-217. ISSN 1365-2664.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QH Natural history > QH0301 Biology (General) > QH0540 Ecology
Depositing User: Users 0 not found.
Date Deposited: 07 Oct 2010 13:52
Last Modified: 23 Aug 2012 10:27
URI: https://create.canterbury.ac.uk/id/eprint/2863

Actions (login required)

Update Item (CReaTE staff only) Update Item (CReaTE staff only)

Downloads

Downloads per month over past year

View more statistics

Share

Connect with us

Last edited: 29/06/2016 12:23:00